# SDR 95ZZZX4033

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N771BA
- Make and model: Gulstm 690B
- Aircraft serial: 11429
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G6381E
- Condition: Damaged
- Location: Elon Connector
- Part time: 500 hours
- Component: Gillbatt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION. LEAD FOUND SPRAYED ALL OVER THE BATTERY INTERIOR.  THE CONNECTOR BOX SEALANT WAS MELTED AND CRACKED.  SEALANT AND LEAD ALSO CAME OUT CONNECTOR PIN AND ALSO RUINED THE ELON CONNECTOR BEYOND FURTHER USE.
